# SDR UALA2013062604467

- Difficulty date: June 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 39,255 hours, 17,007 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 11 ABC INOPERATIVE.  REPLACED EMERGENCY LIGHT HARNESS.  OPS CHECKED GOOD, IAW AWM 33-51-06.
